# SDR 08FDEA04612

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB710813
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 FR IS CHAFED.  BLENDED AREA IAW SRM 54-00-01.  BOTH FOUND TO BE OUT OF LIMITS IAW 54-00-01 & DWG 7108.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED IAW SRM 51-35-01 & 51-41-01.
